# SDR ASAA2017100322114

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 8,658 hours, 2,922 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 46T2FF
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 8,674 hours, 2,928 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT GO INTO THE TEST MODE ON THE ND FOR EITHER PILOT'S SCREENS.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91-000-801, AND 34-43-91-400-801. OPS CHECKED GOOD.
